MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MARLBOROUGH XENFORM SOFT TISSUE REPAIR MATRIX; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO

BOSTON SCIENTIFIC - MARLBOROUGH XENFORM SOFT TISSUE REPAIR MATRIX; MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Model Number M0068302470
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Pain (1994)
Date of Event 04/08/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).The complainant indicated that the device is implanted and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a xenform soft tissue repair matrix device was implanted during a pelvic floor repair procedure with xenform including apical vault suspension and cystocele repair procedure performed on (b)(6) 2014.According to the complainant, on (b)(6) 2015, the patient experienced a suture exposure in the anterior vagina with associated spontaneous pain.The suture exposure and the pain resolved on (b)(6) 2015 by cauterizing the granulation tissue with silver nitrate and trimming the suture.
 
Additional Manufacturer Narrative
Additional/alternative patient identifier: (b)(6).The event reported in this report ¿suture exposure in the anterior vagina associated with spontaneous pain¿ with onset (b)(6) 2015 for this patient was also reported previously under mfr report #3005099803-2015-01182.Any further information regarding the event will be sent under mfr report 3005099803-2015-01182.
 
Event or Problem Description

Brand Name
XENFORM SOFT TISSUE REPAIR MATRIX
Common Device Name
MESH, SURGICAL, NON-SYNTHETIC, UROGYNECOLOGIC FOR APICAL VAGINAL AND UTERINE PRO
Manufacturer (Section D)
BOSTON SCIENTIFIC - MARLBOROUGH
100 boston scientific way
marlborough MA 01752
MDR Report Key6892844
Report Number3005099803-2017-02845
Device Sequence Number10950430
Product Code PAJ
UDI-Device Identifier08714729774198
UDI-Public08714729774198
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K060984
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date01/31/2017
Device Model NumberM0068302470
Device Lot Number0001403009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/05/2017
Supplement Date Received by Manufacturer07/16/2018
Initial Report FDA Received Date09/25/2017
Supplement Report FDA Received Date08/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient Weight78